Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Found red blood spots in stool. Could it be internal Hemorrhoids?

Have an occasional blood streak on tissue after wiping and today noticed red bloody spot on stool in the toilet. Its not black spots in stool so thinking not upper GI. It was only on one portion of stool and on top so thinking lower GI.
Could it be internal hemorrhoids? I am trying to eat more fiber in my diet but anything I can do at home to fix, if it is hemorrhoids.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to health care magic.
It could very well be internal hemorrhoids. You have not noticed external hemorrhoids protruding out of your anal orifice i guess. Anal fissure also can cause this, but you should have pain over the anus and constipation.
It is better to consult a General Surgeon than a dermatologist for your concern. Fiber rich food, fruits, vegetables, Bananas and lot of water will help.
Hope this helped,
Take care
Answered: Wed, 17 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor